# SDR RAIA201603100002

- Difficulty date: March 10, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 34,160 hours, 19,801 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Bleed Air System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK.  R & R BLEED SEALS.  LEAK AND OPS CHECK GOOD.
